MathSciNet Relay Station
MathSciNet bibliographic data
MR1758212 15A60 (15A18 40A20)
Shen, Jianhong Compactification of a set of matrices with convergent infinite products. Linear Algebra Appl. 311 (2000), no. 1-3, 177–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement